Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 6, 2007, 8:21 PM CDT for Haskell County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2007, 8:21 PM CDT (01:21 UTC)
- Expired
- Jul 6, 2007, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
County Haskell County, OK
The radar
The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 070120
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT FRI JUL 6 2007
OKZ070-074-070200-
HASKELL OK-MUSKOGEE OK-
821 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 821 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF WEBBERS FALLS TO 2 MILES
SOUTHEAST OF TAMAHA...MOVING WEST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...TAMAHA AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3553 9513 3550 9512 3542 9499 3537 9496
3530 9520 3559 9531 3559 9531 3559 9518
3560 9513
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 6, 4:06 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 6, 4:06 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 406 PM CDT FRI JUL 6 2007 .DISCUSSION... DRIER AIR HAS PUSHED SOUTH INTO PARTS OF NORTHEAST OKLAHOMA WITH SURFACE DEWPOINTS MIXING OUT INTO THE UPPER 50S TO LOWER 60S TO THE NORTHWEST OF INTERSTATE 44. WIDELY SCATTERED CONVECTION HAS FIRED AGAIN TODAY TO THE SOUTHEAST OF INTERSTATE 44 BUT STORMS ARE NOT AS PLENTIFUL AS THEY WERE YESTERDAY. THIS CONVECTION SHOULD DIE OUT THIS EVENING WITH THE LOSS OF HEATING. LITTLE CHANGE IS EXPECTED THE NEXT COUPLE DAYS WITH WIDELY SCATTERED AFTERNOON AND EVENING CONVECTION ACROSS NORTHEAST ARKANSAS AND SOUTHEAST OKLAHOMA. NORTHEAST OKLAHOMA SHOULD CONTINUE TO GET A MUCH NEEDED REPRIEVE FROM THE RAIN AS MANY AREAS STRUGGLE TO RECOVER FROM THE MAJOR FLOODING THAT HAS TAKEN PLACE. A CHANGE IN THE WEATHER PATTERN WILL TAKE PLACE BY NEXT WEEK WITH NORTHWEST FLOW ALOFT DEVELOPING AND THE POTENTIAL FOR SEVERAL MESOSCALE CONVECTIVE COMPLEXES TO FORM UPSTREAM OF OUR AREA AND HEAD THIS WAY. THE TIMING OF THE COMPLEXES IS IMPOSSIBLE THIS FAR OUT BUT IT DOES APPEAR THAT THERE WILL BE AN ENHANCED INITIAL THREAT MONDAY NIGHT AND TUESDAY SO RAISED POPS DURING THIS PERIOD. THE GFS APPEARS TO KEEP THIS COMPLEX TOO FAR NORTH BASED ON CONSENSUS OF OTHER MEDIUM RANGE MODELS. BEYOND TUESDAY...MESOSCALE INFLUENCES WILL DETERMINE THE WEATHER SO BROADBRUSHED CHANCE POPS EACH DAY WITH TEMPERATURES BELOW NORMAL DUE TO POTENTIAL CLOUDS AND PRECIPITATION. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 93 70 93 / 10 10 10 10 FSM 67 92 69 92 / 30 20 20 20 MLC 66 91 69 91 / 30 20 20 20 BVO 63 93 66 93 / 10 10 10 10 FYV 62 89 64 89 / 30 20 20 20 BYV 65 90 65 90 / 30 20 20 20 MKO 67 91 69 91 / 30 20 20 20 MIO 64 92 68 92 / 20 10 10 10 F10 67 91 69 91 / 20 10 10 10 HHW 66 89 69 89 / 30 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....05 PLATE
Hazardous weather outlook, Jul 6, 11:15 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1115 AM CDT FRI JUL 6 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1115 AM CDT FRI JUL 6 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
THE UPPER LOW CURRENTLY CENTERED OVER NORTHEAST TEXAS WILL CONTINUE
TO INFLUENCE THE WEATHER IN SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE
DURING AFTERNOON SURFACE HEATING. SOME STORMS MAY BRIEFLY APPROACH
SEVERE LIMITS. THERE IS ALSO THE POSSIBILITY OF HEAVY RAINFALL WITH
A VERY MOISTURE RICH ATMOSPHERE AND SLOW STORM MOVEMENT. LOCALIZED
FLOODING IS POSSIBLE WITH THIS SCENARIO.
RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT. THE LATEST
INFORMATION CAN BE FOUND IN THE RIVER FLOOD STATEMENTS
/OKCFLSTSA/.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE REMNANTS OF THE UPPER LOW OVER TEXAS WILL REMAIN CLOSE ENOUGH TO
PROVIDE AT LEAST SMALL CHANCES OF THUNDERSTORMS THROUGH MID WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR CONDITIONS CLOSELY AS
THUNDERSTORM CHANCES WILL BE MAINTAINED OVER THE NEXT SEVERAL
DAYS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jul 6, 5:27 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT FRI JUL 6 2007
OKZ071-062300-
MCINTOSH OK-
527 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 527 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF ONAPA TO 2 MILES NORTH OF
VIVIAN...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...RAIFORD...VIVIAN...STIDHAM AND ONAPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3549 9557 3529 9590 3521 9574 3537 9543Special weather statement, Jul 6, 6:57 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT FRI JUL 6 2007
ARZ019-020-OKZ072-070100-
CRAWFORD AR-FRANKLIN AR-SEQUOYAH OK-
657 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 657 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF SHORT TO 13 MILES EAST OF
MOUNTAIN TOP...MOVING SOUTHWEST AT 15 MPH.
A LARGE PORTION OF SOUTHERN CRAWFORD...CENTRAL FRANKLIN AND EASTERN
SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 800 PM
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3563 9370 3556 9371 3534 9381 3534 9406
3546 9408 3543 9416 3539 9414 3535 9427
3538 9433 3546 9436 3537 9449 3538 9472
3564 9454Special weather statement, Jul 6, 7:06 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT FRI JUL 6 2007
OKZ049-075-076-070100-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
706 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE...NORTHEASTERN PUSHMATAHA AND LATIMER
AT 706 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF RED OAK TO 5 MILES SOUTHWEST OF
HODGEN...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...
BENGAL...DAMON...GOWEN...PANOLA...RED OAK...BIG CEDAR...MUSE...
WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...
CLAYTON...STANLEY...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION AND
SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3500 9509 3485 9444 3460 9465 3452 9487
3452 9551 3497 9551Special weather statement, Jul 6, 7:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT FRI JUL 6 2007
ARZ029-OKZ076-070115-
LE FLORE OK-SEBASTIAN AR-
720 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 720 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 22 MILES NORTHWEST OF ARKOMA TO 11 MILES
NORTHEAST OF URSULA...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BRADEN...ARKOMA...MILL
CREEK...URSULA...FORT SMITH...BARLING...LAVACA...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY AND VAN BUREN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3544 9408 3523 9408 3528 9462 3533 9464
3529 9468 3530 9480 3536 9478 3530 9451
3545 9440 3534 9427 3538 9414 3543 9414
3544 9408Special weather statement, Jul 6, 7:44 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT FRI JUL 6 2007
OKZ072-070145-
SEQUOYAH OK-
744 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
WESTERN SEQUOYAH
AT 744 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF BOX TO 3 MILES EAST OF
SALLISAW...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SALLISAW...MC KEY...VIAN...MARBLE
CITY AND BOX.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9487 3547 9467 3539 9490 3550 9508
3562 9514 3564 9501Special weather statement, Jul 6, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT FRI JUL 6 2007
OKZ070-074-070200-
HASKELL OK-MUSKOGEE OK-
821 PM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 821 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF WEBBERS FALLS TO 2 MILES
SOUTHEAST OF TAMAHA...MOVING WEST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...TAMAHA AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3553 9513 3550 9512 3542 9499 3537 9496
3530 9520 3559 9531 3559 9531 3559 9518
3560 9513The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:06 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 54 min |
| Jul 6, 7:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 61 min |
| Jul 6, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 52 min |
| Jul 6, 9:26 PM CDT | Special Weather Statement | TSA | Sebastian | 64 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.